Nonlinear degenerate parabolic equations with time dependent singular coefficients


Ahmetolan S. , CAVDAR S.

MATHEMATISCHE NACHRICHTEN, vol.284, no.10, pp.1219-1233, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 284 Issue: 10
  • Publication Date: 2011
  • Doi Number: 10.1002/mana.200810135
  • Title of Journal : MATHEMATISCHE NACHRICHTEN
  • Page Numbers: pp.1219-1233

Abstract

We are concerned with the nonexistence of positive solutions of the nonlinear parabolic partial differential equations in a cylinder Omega x (0, T) with initial condition u(., 0) = u(0) (.) >= 0 and vanishing on the boundary partial derivative Omega x (0, T), given by